# SDR QXEA2020120200332

- Difficulty date: December 2, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 31,685 hours, 33,888 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Damaged
- Location: Overspeed Gov
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

POWERPLANT MESSAGE ON ED ON T/O NOTICED AT 5500 FEET, RETURNED TO FIELD.  REMOVED FROM SERVICE.  INTERROGATED CDS FOUND FAULT 230B AND 238AB TIME STAMP 02 DEC 2020, 07:07:21, REF FIM 61-20-05-810-829.  INSPECTED AND CLEANED OVERSPEED GOVERNOR NR 1 ENGINE ELECTRICAL CONNECTION, REF Q400 WM 20-32-00.  PERFORMED OPERATIONAL TEST OVERSPEED GOVERNOR, IAW Q400 AMM 61-20-00-710-803.  FAULTS CLEARED, POWERPLANT MESSAGE CLEARED.  OSG TEST PASSED.  HEAT SHRINK APPLIED TO CONNECTOR BEFORE ENGINE RUN.  NO HISTORY OF FAULTS. A/C RETURNED TO SERVICE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
